# SDR SWAA2025010861625

- Difficulty date: November 19, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT BS 1006 S-9L HAS A CORROSION (MARKED).<[01] FABRICATED STRINGER CLIP 9L AT BS 1006 AND INSTALLED PER SRM 51-40-02; DWG#147A3500; DWG 147A3287.TASK CARD COMPLETED.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
